# SDR SIMA2019010227003

- Difficulty date: December 27, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 39,164 hours, 33,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM (FLOOR PROXIMITY STRIP) AT SEAT 3A WIRE BROKEN INOP-C/A-EMER FLOOR STRIP LIGHTING AT SEAT 3A DEFERRED. REPAIRED BROKEN WIRE AT FLOOR STRIP 3A IAW SWPM 20-21-00. OPS CHECK GOOD. MEL RESTORED.
